# SDR DHL2005783521

- Difficulty date: April 4, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP LE IS GOUGED AT OB END WBL 240.  REMOVED EXISTING DOUBLER REPAIR IAW B727 SRM 51-30-2 FABRICATED DOUBLER USING 2024T3 .063 PO NR 9002149 DIM. 4 1/2" BY 4 1/2" IAW B727 SRM 57-50-2 AND 57-50-4 FIG 1.  ALODINE AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2 AND 57-50-4 FIG 1.
